Optimal designs in (Q-1) orthogonal blocks for darroch and waller’s quadratic mixture model in q components
Optimal orthogonal block designs for Scheffé's quadratic model are discussed by Czitrom(1988, 1989, 1992), Draper et al.(1993), Prescott et al.(1993, 1997), Lewis et al.(1994), Chan and Sandhu (1999), and Ghosh and Liu(1999). In this paper, we construct a class of orthogonal block designs in t=(q-1) blocks for Darroch and Waller’s additive quadratic models in q(≤50) components when q is prime or a prime power and obtain D-, A- and E-optimal designs in this class with the restriction of only two non-zero components. Conditions required for orthogonality are also given. © 2007 Taylor & Francis Group, LLC. All rights reserved.
Journal of Statistical Theory and Practice
Aggarwal, M., Singh, P., & Chan, L. (2007). Optimal designs in (Q-1) orthogonal blocks for darroch and waller’s quadratic mixture model in q components. Journal of Statistical Theory and Practice, 1 (3-4), 465-477. https://doi.org/10.1080/15598608.2007.10411852